CureZone   Log On   Join
Yeast infections after antibiotics
 
oak775 Views: 2,866
Published: 11 years ago
 

Yeast infections after antibiotics


I am wondering if anyone has experienced something similar to my situation. After taking Flagyl 500mg 2x/day for 17 days for bacterial vaginosis, I have developed not only a vaginal yeast infection, but also anal and oral thrush! I was prescribed Nystatin swish and spit for the oral, Terazol 7 for the vaginal and Ketoconazole for the anal. I am also taking Diflucan 100mg daily (this was not prescribed by my doctor). I have cut out all Sugar and have had limited carbs. So far there has been little results. Up to this point in my life I have not had a significant problem with yeast. The last yeast infection I had was two years ago during pregnancy. Has anyone else experienced this?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.469 sec, (1)